# SDR SIMA20170323001

- Difficulty date: March 23, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD /AFT TRIM ATTACHMENT NUTPLATE HOLES HAVE CORROSION. REPAIRED CARGO DOOR FWD /AFT TRIM ATTACHMENT NUTPLATE HOLES  IAW ERS-EM-52MR- 718.
